# SDR SWIA202052977

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR SILL IS CORRODED BETWEEN FS 559.00+64 AND FS 559.00+80 AT NUMEROUS LOCATIONS TO INCLUDE AREAS OF SILL PARTIALLY COVERED BY AIR DUCT INTERFACES.  C-CHECK RO 10/1/2020.  REPAIRED CORRODED AREAS OF LT SIDE SILL FROM FS 559+48 TO 559+80, IAW BOMBARDIER REO.
